Nurofen Zavance Mini Liquid Cap 64 Capsules


(No reviews yet) Write a Review
$25.79

or make 4 interest-free payments of $6.45 AUD fortnightly with Afterpay More info

Pharmacy medicine. This item may require a short phone consultation with the Pharmacist before it is shipped. Find out more
Pharmacist only medicine. This item will not be shipped until our Pharmacist has conducted a phone consultation. Find out more
This medicine requires a prescription. This item can not be shipped until a valid Australian prescription is received and processed by our Pharmacist. Find out more

Out of stock

General Product Description 

Unleash the speed of liquid with Nurofen Zavance Mini Liquid Capsules, Nurofens smallest liquid cap ever.    
Suitable for the temporary relief of pain associated with headaches, period pain, muscular pain, backaches, arthritic pain, dental pain, cold & flu symptoms.

 

Key Features

  • Provides effective, temporary pain relief
  • Nurofens smallest liquid capsule 
  • Helps reduce fevers
  • Can be taken on an empty stomach

 

Directions For Use

Adults and children from 12 years: With water, take 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary. (maximum 6 capsules in 24 hours).

 

Warnings

Always read and follow the directions for use. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not give to children under 12 years of age.

Do not use if:

  • you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems
  • you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines
  • during the last 3 months of pregnancy

Unless a doctor has told you to, do not use:

  • for more than 3 days at a time
  • if you have asthma
  • if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines
  • if you are trying to become pregnant or during the first 6 months of pregnancy
  • in children suffering from chickenpox
  • in children suffering from dehydration through diarrhoea and/or vomiting
  • if you are taking medication regularly
  • if you are aged 65 years or over

If symptoms persist, discontinue use and consult your healthcare professional. 

 

Ingredients

Ibuprofen 200mg. Contains Sorbitol,

SKU:
538884